# SDR C2XA11TY028

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 30,408 hours, 22,610 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shim
- Part number: 11700000002
- Part serial: 00179
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TYS -  A/C WAS TAXI FOR TAKEOFF AND IN CLIMBOUT, WHEN GEAR STOWED, CREW REPORTED A RATTLING NOISE WHEN GEAR STOWED.  A/C WAS FERRIED TO TYS FROM BNA WHERE MAINTENANCE REMOVED THE NOSE GEAR AND FOUND THAT GEAR NEEDED TO BE SHIM.  MAINTENANCE MEASURED THE BEARING CAPS, ALL GOOD REPLACED AND SHIM THE GEAR IAW 32-20-01-400-801-A AND EC 3220-0106T.  OPS CHECK WAS GOOD AND WAS THEN RELEASED TO SERVICE.
